advertisement
Question
Posted by: Amanda | 2009/04/17

Grandpa headache powder on tongue

Yesterday evening my gums were very sore and swollen and I decided to put Grandpa powder directly on the swollen gum, obviously some of the powder fell on my tongue as well. I left the powder there for about 5 minutes and then drank water to clean my mouth.

This morning when I woke up, my tongue feels funny as if I cannot taste properly, feels a bit " dead" . Is it the Grandpa that causes this feeling?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Amanda

The aspirin inside the grandpa is probably what caused this. Generally these powders will not cause these symptoms, but leaving it on your tongue this long will.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement